# SDR ASAA2018022823738

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,912 hours, 12,503 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004964
- Condition: Failed
- Location: Nr 2
- Part time: 39,976 hours, 12,041 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 2 GENERATOR OFF BUSS AND SOURCE OFF LIGHT ILLUMINATED,  AFTER START,  FLOW THE GEN LIGHTS CAME ON ABOUT 30 SECONDS AFTER THE GENERATOR WAS SELECTED.   THE GENERATOR WOULD NOT COME BACK ON LINE THE APU GENERATOR POWERED THE BUSS NORMAL.  ACFT GROUNDED.  ISOLATED THE PROBLEM TO FAULTY IDG.   REMOVED FILTER, CLEAN IAW AMM 24-11-11-80-801.  IDG OIL DRAINED.  REMOVED AND REPLACED THE NR 2 ENGINE IDG IAW AMM 24-11-11-400-801,  OPS AND LEAK CHECKED GOOD.
